# SDR SWAA2021072882892

- Difficulty date: May 22, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Bent
- Location: Nr 2 T/R Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE I/B T/R AFT FIRE SEAL CLIP ON PYLON BENT / REMOVED & REPLACED #2 ENGINE I/B T/R AFT FIRE SEAL BRACKET ATTACHED TO PYLON PER SRM 51-40-02-0G-0 & IPC 54-54-00-03
